Learning Centre

Median-Type John–Nirenberg Space in Metric Measure Spaces

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Myyryläinen, Kim
dc.date.accessioned 2022-03-03T15:43:53Z
dc.date.available 2022-03-03T15:43:53Z
dc.date.issued 2022-04
dc.identifier.citation Myyryläinen , K 2022 , ' Median-Type John–Nirenberg Space in Metric Measure Spaces ' , JOURNAL OF GEOMETRIC ANALYSIS , vol. 32 , no. 4 , 131 , pp. 1-23 . https://doi.org/10.1007/s12220-022-00872-9 en
dc.identifier.issn 1050-6926
dc.identifier.other PURE UUID: f1d0c9d5-d0d1-4ae7-a4dc-c541bf9187f2
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/f1d0c9d5-d0d1-4ae7-a4dc-c541bf9187f2
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85124407377&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/80083197/Median_Type_John_Nirenberg_Space_in_Metric_Measure_Spaces.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/113221
dc.description Funding Information: The author would like to thank Juha Kinnunen and Riikka Korte for valuable discussions. The author would also like to thank the anonymous referee for carefully reading the paper and for constructive comments. The research was supported by the Academy of Finland. Publisher Copyright: © 2022, The Author(s).
dc.description.abstract We study the so-called John–Nirenberg space that is a generalization of functions of bounded mean oscillation in the setting of metric measure spaces with a doubling measure. Our main results are local and global John–Nirenberg inequalities, which give weak-type estimates for the oscillation of a function. We consider medians instead of integral averages throughout, and thus functions are not a priori assumed to be locally integrable. Our arguments are based on a Calderón–Zygmund decomposition and a good-λ inequality for medians. A John–Nirenberg inequality up to the boundary is proven by using chaining arguments. As a consequence, the integral-type and the median-type John–Nirenberg spaces coincide under a Boman-type chaining assumption. en
dc.format.extent 23
dc.format.extent 1-23
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher Springer New York
dc.relation.ispartofseries JOURNAL OF GEOMETRIC ANALYSIS en
dc.relation.ispartofseries Volume 32, issue 4 en
dc.rights openAccess en
dc.title Median-Type John–Nirenberg Space in Metric Measure Spaces en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.subject.keyword Doubling measure
dc.subject.keyword John–Nirenberg inequality
dc.subject.keyword John–Nirenberg space
dc.subject.keyword Median
dc.subject.keyword Metric space
dc.identifier.urn URN:NBN:fi:aalto-202203032104
dc.identifier.doi 10.1007/s12220-022-00872-9
dc.type.version publishedVersion

Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication